# SDR 05FDEA00991

- Difficulty date: April 13, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 68,993 hours, 27,587 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bracket
- Part number: ACA00071
- Condition: Chafed
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA8-5310-55469, FUSELAGE-MAIN FRAME-BRACKET ASSY NOSE RETRACT   CHAFE REPAIR (P/NACA0007-1).  CLOSING ACTION ON 04/12/05.  ON N/R S00011.  COMPLIED WITH EA8-5310-55469.
